On generic families of cyclic polynomials with even degree

Ki Ichiro Hashimoto, Yüichi Rikuna

Research output: Contribution to journalArticle

1 Citation (Scopus)


We construct generic cyclic polynomials of even degree with two parameters. Our result, which is based on an affirmative solution for linear Noether's problem, corresponds to "two-dimensional" Kummer theory with base field descended to the maximal real subfield of the cyclotomic field.

Original languageEnglish
Pages (from-to)283-288
Number of pages6
JournalManuscripta Mathematica
Issue number3
Publication statusPublished - 2002 Dec 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On generic families of cyclic polynomials with even degree'. Together they form a unique fingerprint.

  • Cite this